# SDR DALA14029353355

- Difficulty date: May 11, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 41,816 hours, 5,743 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 34-37
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FRAMES 34 -37 Y1456 FOUND CORRODED.   CORROSION REMOVED IAW SRM 51-74-00 AND FOUND OUT OF LIMITS SRM 53-00-15 FIG 102.  SEAT TRACK REMOVED AND REPLACED IAW SRM 51-42-11.
